# SDR CA140604010

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,580 hours
- Engine: Allsn 250C20B
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 44P14
- Condition: Melted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISCOVERED DURING ROUTINE PITOT STATIC TEST THAT SOME WELL INTENTIONED PERSON HAD PROTECTED THE STATIC LINE, ENGINE OIL PRESSURE LINES TOGETHER IN SPI-RAP WHICH MADE THE COLLECTION OF PIECES TOO LARGE FOR THE SPACE PROVIDED.  THIS PREVENTED THE HEATER DUCTING FROM SLEEVING TOGETHER CORRECTLY ALLOWING HOT AIR TO MELT THE SPI-RAP AND STATIC LINE.
